| Catalog Number |
K6435 SMN10488927 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2017-00862, mdr 2517506-2017-00863, mdr 2517506-2017-00864, mdr 2517506-2017-00865, mdr 2517506-2017-00866, mdr 2517506-2017-00867, mdr 2517506-2017-00868, mdr 2517506-2017-00869, mdr 2517506-2017-00870, mdr 2517506-2017-00871, mdr 2517506-2017-00872, mdr 2517506-2017-00873, mdr 2517506-2017-00874, mdr 2517506-2017-00875 were also filed for the same customer inquiry.The customer contacted siemens customer care center for the discordant elevated digoxin result on the dimension vista instrument.Quality control was within specification during testing.Siemens is investigating the incident.
Event or Problem Description
A discordant falsely elevated digoxin (digxn) result was obtained on a patient sample on the dimension vista 1500 instrument.The result was reported to the physician who questioned the result.There is no known report of patient adverse health consequences due to the discordant falsely elevated digxn result or the treatment cancellation.There was no harm to the patient related to the use of the device.
Additional Manufacturer Narrative
Original mdr 2517506-2017-00861 was filed (b)(6) 2017.Mdr 2517506-2017-00862, mdr 2517506-2017-00863, mdr 2517506-2017-00864, mdr 2517506-2017-00865, mdr 2517506-2017-00866, mdr 2517506-2017-00867, mdr 2517506-2017-00868, mdr 2517506-2017-00869, mdr 2517506- 2017-00870, mdr 2517506-2017-00871, mdr 2517506-2017-00872, mdr 2517506-2017-00873, mdr 2517506-2017-00874, mdr 2517506-2017-00875 were also filed for the same customer inquiry.The cause for the falsely discordant elevated digxn result is unknown based upon the information provided by the customer.Digxn quality control (qc) recovery was within acceptable ranges during the time of this issue.There were no additional complaints on the same digxn lot 17103bc.Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant elevated digoxin (digxn) result obtained on a patient sample on the dimension vista system.Siemens requested the sample to be returned for evaluation but none was provided.Since no sample is available for further investigation of this sample, no further investigation can be performed.